Alert archive / New Mexico / Red Flag Warnings in 2011

Red Flag Warning 24, NWS El Paso, TX

April 7, 20118 counties in New Mexico

NWS El Paso, TX issued this red flag warning at Apr 7, 2011, 9:28 PM MDT for 8 counties in New Mexico. It took effect at Apr 8, 2011, 2:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2011, 9:28 PM MDT (03:28 UTC)
In effect from
Apr 8, 2011, 2:00 PM MDT
Expired
Apr 8, 2011, 8:00 PM MDT
In force
6 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 3.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2011-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2011-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3988 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

914 
WWUS84 KEPZ 080328
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
928 PM MDT THU APR 7 2011

...RED FLAG WARNING IS IN EFFECT FRIDAY AFTERNOON FOR THE
LOWLANDS OF SOUTHWEST AND SOUTH CENTRAL NEW MEXICO BELOW 7000 FEET
DUE TO WINDS GREATER THAN 20 MPH AND RELATIVE HUMIDITY 15 PERCENT
OR LESS WITH HIGH OR GREATER FIRE DANGER RATINGS EXPECTED....

...FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON FOR THE
SOUTHWEST AND SOUTH CENTRAL NEW MEXICO LOWLANDS...THE SACRAMENTO
MOUNTAINS BELOW 7000 FEET...AND ALL OF FAR WEST TEXAS...DUE TO
WINDS GREATER THAN 20 MPH AND RELATIVE HUMIDITY 15 PERCENT OR
LESS WITH HIGH OR GREATER FIRE DANGER RATINGS EXPECTED...

.A DEEP UPPER LEVEL LOW WILL DIVE DOWN THE WEST COAST FRIDAY
AND THEN ACROSS THE FOUR CORNERS REGION BY LATE SATURDAY. THIS
SYSTEM WILL INCREASE SOUTHWESTERLY FLOW ACROSS THE AREA...WHILE 
LOWLAND AREAS WILL CONTINUE TO SEE VERY LOW HUMIDITY LEVELS. THE
COMBINATION OF WINDS AND LOW HUMIDITY WILL RESULT IN CRITICAL FIRE
WEATHER CONDITIONS FRIDAY AFTERNOON...MAINLY ACROSS LOWLAND AREAS
WEST OF THE RIO GRANDE. THE HIGHER ELEVATIONS OF THE GILA REGION
WILL SEE HUMIDITY VALUES REMAIN AT OR ABOVE 15 PERCENT...MAINLY
ABOVE 7000 FEET ELEVATION.

WINDIER AND DRIER CONDITIONS ARE EXPECTED TO SPREAD ACROSS A WIDER
AREA SATURDAY AFTERNOON AS THE UPPER LEVEL LOW MOVES THROUGH THE
FOUR CORNERS REGION. EXTREMELY CRITICAL FIRE CONDITIONS ARE
LIKELY SATURDAY AS 20-FOOT WINDS INCREASE TO 30 TO 40 MPH WITH
HIGHER GUSTS.

TXZ055-056-081400-
/O.CAN.KEPZ.FW.A.0021.110408T2000Z-110409T0200Z/
/O.CON.KEPZ.FW.A.0022.110409T1800Z-110410T0300Z/
EL PASO-HUDSPETH-
928 PM MDT THU APR 7 2011


...FIRE WEATHER WATCH PREVIOUSLY IN EFFECT FOR FRIDAY AFTERNOON
HAS BEEN CANCELLED FOR FAR WEST TEXAS...

...FIRE WEATHER WATCH REMAINS IN EFFECT FOR SATURDAY AFTERNOON
AND EVENING FOR FAR WEST TEXAS...

WINDS FRIDAY AFTERNOON WILL FALL JUST SHORT OF RED FLAG CRITERIA
FOR MOST AREAS EAST OF THE RIO GRANDE. CAUTION IS STILL URGED AS
WINDS OF 10 TO 15 MPH WILL DEVELOP LATE IN THE AFTERNOON...AND
CONDITIONS REMAIN EXTREMELY DRY ACROSS THE REGION.

THE FIRE WEATHER WATCH FOR SATURDAY AFTERNOON AND EVENING IS STILL
IN EFFECT. STRONGER WINDS ARE EXPECTED TO SPREAD EASTWARD ON
SATURDAY AS AN UPPER LEVEL LOW MOVES CLOSER TO THE AREA.

* WINDS...FOR SATURDAY...30 TO 40 MPH AT THE 20-FOOT LEVEL WITH
  GUSTS TO 55 MPH POSSIBLE.

* RELATIVE HUMIDITY...MINIMUM HUMIDITY 10 TO 15 PERCENT.

* TIMING...SATURDAY FROM NOON TO 9 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ111-112-081400-
/O.UPG.KEPZ.FW.A.0021.110408T2000Z-110409T0200Z/
/O.NEW.KEPZ.FW.W.0024.110408T2000Z-110409T0200Z/
/O.CON.KEPZ.FW.A.0022.110409T1800Z-110410T0300Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
928 PM MDT THU APR 7 2011

...RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM TO 8 PM MDT
FRIDAY...

...FIRE WEATHER WATCH REMAINS IN EFFECT FOR SATURDAY AFTERNOON
AND EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM
MDT FRIDAY. IN ADDITION...A FIRE WEATHER WATCH REMAINS IN EFFECT
FOR SATURDAY AFTERNOON AND EVENING.

* WINDS...SUSTAINED 20 FOOT WINDS 20 TO 25 MPH WITH GUSTS TO 35 
  MPH OR MORE ON FRIDAY. 20 FOOT WINDS OF 30 TO 40 MPH WITH 
  GUSTS TO 55 MPH ARE POSSIBLE SATURDAY. 

* RELATIVE HUMIDITY...MINIMUM HUMIDITY 10 TO 15 PERCENT FOR BOTH
  DAYS.

* TIMING...2 PM TO 8 PM MDT FRIDAY AND NOON TO 9 PM MDT SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ110-081400-
/O.NEW.KEPZ.FW.W.0024.110408T2000Z-110409T0200Z/
SOUTHWEST MOUNTAINS-
928 PM MDT THU APR 7 2011

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM MDT FRIDAY FOR THE
GILA REGION BELOW 7000 FEET...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM
MDT FRIDAY.

* LOCATION...GILA REGION BELOW 7000 FEET.

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 TO 25 MPH WITH GUSTS
  AROUND 35 MPH.

* RELATIVE HUMIDITY...MINIMUM HUMIDITY OF 12 TO 15 PERCENT. HIGHER
  VALUES ABOVE 7000 FT ELEVATION.

* TIMING...FRIDAY FROM 2 PM TO 8 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

NMZ113-081400-
/O.CON.KEPZ.FW.A.0022.110409T1800Z-110410T0300Z/
CAPITAN AND SACRAMENTO MOUNTAINS-
928 PM MDT THU APR 7 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

* LOCATION...SACRAMENTO MOUNTAINS AND LINCOLN FIRE WEATHER ZONE
  BELOW 7000 FEET ELEVATION.

* WINDS...SUSTAINED 20 FOOT WINDS OF 35 TO 45 MPH OR HIGHER WITH 
  GUSTS EXCEEDING 55 MPH. 

* RELATIVE HUMIDITY...EXPECT MINIMUM HUMIDITY OF 15 PERCENT OR
  LESS... MAINLY BELOW 7000 FEET.

* TIMING...FROM NOON TO 9 PM MDT SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

HARDIMAN
2 follow-up statements
030 
WWUS84 KEPZ 081244
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
644 AM MDT FRI APR 8 2011

...RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE
LOWLANDS OF SOUTHWEST AND SOUTH CENTRAL NEW MEXICO BELOW
7000 FEET DUE TO WINDS GREATER THAN 20 MPH AND RELATIVE HUMIDITY
15 PERCENT OR LESS WITH HIGH OR GREATER FIRE DANGER RATINGS
EXPECTED....

...FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON FOR THE
SOUTHWEST AND SOUTH CENTRAL NEW MEXICO LOWLANDS...THE SACRAMENTO
MOUNTAINS BELOW 7000 FEET...AND ALL OF FAR WEST TEXAS...DUE TO
WINDS GREATER THAN 20 MPH AND RELATIVE HUMIDITY 15 PERCENT OR
LESS WITH HIGH OR GREATER FIRE DANGER RATINGS EXPECTED...

.A DEEP UPPER LEVEL LOW WILL DIVE DOWN THE WEST COAST TODAY AND
THEN ACROSS THE FOUR CORNERS REGION BY LATE SATURDAY. THIS SYSTEM
WILL INCREASE SOUTHWESTERLY FLOW ACROSS THE AREA...WHILE LOWLAND
AREAS WILL CONTINUE TO SEE VERY LOW HUMIDITY LEVELS. THE
COMBINATION OF WINDS AND LOW HUMIDITY WILL RESULT IN CRITICAL
FIRE WEATHER CONDITIONS TODAY...MAINLY ACROSS LOWLAND
AREAS WEST OF THE RIO GRANDE. THE HIGHER ELEVATIONS OF THE GILA
REGION WILL SEE HUMIDITY VALUES REMAIN AT OR ABOVE 15 PERCENT...
MAINLY ABOVE 7000 FEET ELEVATION.

WINDIER AND DRIER CONDITIONS ARE EXPECTED TO SPREAD ACROSS A
WIDER AREA SATURDAY AFTERNOON AS THE UPPER LEVEL LOW MOVES
THROUGH THE FOUR CORNERS REGION. EXTREMELY CRITICAL FIRE
CONDITIONS ARE LIKELY SATURDAY AS 20-FOOT WINDS INCREASE TO 30 TO
40 MPH WITH HIGHER GUSTS.

NMZ111-112-082045-
/O.CON.KEPZ.FW.W.0024.110408T2000Z-110409T0200Z/
/O.CON.KEPZ.FW.A.0022.110409T1800Z-110410T0300Z/
SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
644 AM MDT FRI APR 8 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONES
111 AND 112...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER
ZONES 111 AND 112...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. 

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM
MDT TODAY. IN ADDITION...A FIRE WEATHER WATCH REMAINS IN EFFECT
FOR SATURDAY AFTERNOON AND EVENING.

* WINDS...SUSTAINED 20 FOOT WINDS 20 TO 25 MPH WITH GUSTS TO 35 
  MPH OR MORE TODAY. 20 FOOT WINDS OF 30 TO 40 MPH WITH 
  GUSTS TO 55 MPH ARE POSSIBLE SATURDAY. 

* RELATIVE HUMIDITY...MINIMUM HUMIDITY 10 TO 15 PERCENT FOR BOTH 
  DAYS. 

* TIMING...2 PM TO 8 PM MDT TODAY AND NOON TO 9 PM MDT SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ110-082045-
/O.CON.KEPZ.FW.W.0024.110408T2000Z-110409T0200Z/
SOUTHWEST MOUNTAINS-
644 AM MDT FRI APR 8 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONE
110...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING. 

* LOCATION...GILA REGION BELOW 7000 FEET.

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 TO 25 MPH WITH GUSTS 
  AROUND 35 MPH. 

* RELATIVE HUMIDITY...MINIMUM HUMIDITY OF 12 TO 15 PERCENT. 
  HIGHER VALUES ABOVE 7000 FT ELEVATION. 

* TIMING...TODAY FROM 2 PM TO 8 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

NMZ113-TXZ055-056-082045-
/O.CON.KEPZ.FW.A.0022.110409T1800Z-110410T0300Z/
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
644 AM MDT FRI APR 8 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR HIGH WINDS AND LOW RH FOR FIRE WEATHER
ZONES 055...056 AND 113...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

WINDS THIS AFTERNOON WILL FALL JUST SHORT OF RED FLAG CRITERIA
FOR MOST AREAS EAST OF THE RIO GRANDE. CAUTION IS STILL URGED AS
WINDS OF 10 TO 15 MPH WILL DEVELOP LATE IN THE AFTERNOON...AND
CONDITIONS REMAIN EXTREMELY DRY ACROSS THE REGION.

THE FIRE WEATHER WATCH FOR SATURDAY AFTERNOON AND EVENING IS
STILL IN EFFECT. STRONGER WINDS ARE EXPECTED TO SPREAD EASTWARD
ON SATURDAY AS AN UPPER LEVEL LOW MOVES CLOSER TO THE AREA.

* WINDS...FOR SATURDAY...30 TO 40 MPH AT THE 20-FOOT LEVEL WITH 
  GUSTS TO 55 MPH POSSIBLE. 

* RELATIVE HUMIDITY...MINIMUM HUMIDITY 10 TO 15 PERCENT.

* TIMING...SATURDAY FROM NOON TO 9 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
JMG
916 
WWUS84 KEPZ 082022
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
222 PM MDT FRI APR 8 2011

...RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR THE
LOWLANDS OF SOUTHWEST AND SOUTH CENTRAL NEW MEXICO BELOW 7000 FEET
DUE TO WINDS GREATER THAN 20 MPH AND RELATIVE HUMIDITY 15 PERCENT
OR LESS WITH HIGH OR GREATER FIRE DANGER RATINGS EXPECTED....

...RED FLAG WARNING IS IN EFFECT SATURDAY AFTERNOON FOR THE SOUTH
CENTRAL NEW MEXICO LOWLANDS...THE SACRAMENTO MOUNTAINS BELOW 7000
FEET...AND ALL OF FAR WEST TEXAS...DUE TO WINDS GREATER THAN 20
MPH AND RELATIVE HUMIDITY 15 PERCENT OR LESS WITH HIGH OR GREATER
FIRE DANGER RATINGS EXPECTED...

...FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON FOR THE
SOUTH CENTRAL AND SOUTHWEST NEW MEXICO LOWLANDS AND ALL OF FAR
WEST TEXAS...DUE TO WINDS GREATER THAN 20 MPH AND RELATIVE
HUMIDITY 15 PERCENT OR LESS WITH HIGH OR GREATER FIRE DANGER
RATINGS EXPECTED...

.A DEEP UPPER LEVEL LOW WILL DIVE DOWN THE WEST COAST TODAY AND
THEN ACROSS THE FOUR CORNERS REGION BY LATE SATURDAY. THIS SYSTEM
WILL INCREASE SOUTHWESTERLY FLOW ACROSS THE AREA...WHILE LOWLAND
AREAS WILL CONTINUE TO SEE VERY LOW HUMIDITY LEVELS. THE
COMBINATION OF WINDS AND LOW HUMIDITY WILL RESULT IN CRITICAL
FIRE WEATHER CONDITIONS TODAY...MAINLY ACROSS LOWLAND AREAS WEST
OF THE RIO GRANDE. THE HIGHER ELEVATIONS OF THE GILA REGION WILL
SEE HUMIDITY VALUES REMAIN AT OR ABOVE 15 PERCENT... MAINLY ABOVE
7000 FEET ELEVATION.

WINDIER AND DRIER CONDITIONS ARE EXPECTED TO SPREAD ACROSS A
WIDER AREA SATURDAY AFTERNOON AS THE UPPER LEVEL LOW MOVES
THROUGH THE FOUR CORNERS REGION. EXTREMELY CRITICAL FIRE
CONDITIONS ARE LIKELY SATURDAY OVER SOUTH CENTRAL NEW MEXICO AND
FAR WEST TEXAS AS 20-FOOT WINDS INCREASE TO 30 TO 40 MPH WITH
HIGHER GUSTS. WEST-NORTHWEST WINDS OF 20 TO 30 MPH ARE EXPECTED
SUNDAY BEHIND THE STORM SYSTEM WITH LOW LEVEL RELATIVE HUMIDITIES
REMAINING BELOW 15 PERCENT.

NMZ111-090430-
/O.CAN.KEPZ.FW.A.0022.110409T1800Z-110410T0300Z/
/O.NEW.KEPZ.FW.A.0023.110410T1800Z-110411T0200Z/
/O.CON.KEPZ.FW.W.0024.000000T0000Z-110409T0200Z/
SOUTHWEST DESERTS AND LOWLANDS-
222 PM MDT FRI APR 8 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR FOR FIRE WEATHER ZONE 111...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR FOR FIRE WEATHER ZONE 111...
...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY FOR FIRE
WEATHER ZONE 111...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY
AFTERNOON THROUGH SUNDAY EVENING. THE FIRE WEATHER WATCH FOR
SATURDAY HAS BEEN CANCELLED. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 8 PM MDT THIS EVENING.

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM
MDT TODAY. IN ADDITION...A FIRE WEATHER WATCH IS IN EFFECT
FOR SUNDAY AFTERNOON AND EVENING.

* WINDS...SUSTAINED 20 FOOT WINDS 20 TO 25 MPH WITH GUSTS TO 35
  MPH OR MORE TODAY AND SUNDAY. 

* RELATIVE HUMIDITY...MINIMUM HUMIDITY 10 TO 15 PERCENT FOR BOTH 
  DAYS. 

* TIMING...2 PM TO 8 PM MDT TODAY AND NOON TO 8 PM MDT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ112-090430-
/O.UPG.KEPZ.FW.A.0022.110409T1800Z-110410T0300Z/
/O.NEW.KEPZ.FW.W.0025.110409T1800Z-110410T0300Z/
/O.NEW.KEPZ.FW.A.0023.110410T1800Z-110411T0200Z/
/O.CON.KEPZ.FW.W.0024.000000T0000Z-110409T0200Z/
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
222 PM MDT FRI APR 8 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR FIRE WEATHER ZONE 112...
...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT SATURDAY FOR
FIRE WEATHER ZONE 112...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR FIRE WEATHER ZONE 112...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM
MDT THIS EVENING.

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM
MDT TODAY. IN ADDITION...A RED FLAG WARNING IS IN EFFECT FOR
SATURDAY AFTERNOON AND EVENING FROM NOON TO 9 PM MDT. A FIRE
WEATHER WATCH IS IN EFFECT FOR SUNDAY AFTERNOON AND EVENING FROM 
NOON TO 8 PM MDT.

* WINDS...SUSTAINED 20 FOOT WINDS 20 TO 25 MPH WITH GUSTS TO 35
  MPH OR MORE TODAY AND SUNDAY. 20 FOOT WINDS OF 30 TO 40 MPH WITH
  GUSTS TO 55 MPH ARE POSSIBLE SATURDAY.

* RELATIVE HUMIDITY...MINIMUM HUMIDITY 10 TO 15 PERCENT ALL DAYS.

* TIMING...2 PM TO 8 PM MDT TODAY AND NOON TO 9 PM MDT SATURDAY.
  THE WATCH IS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ055-056-090430-
/O.UPG.KEPZ.FW.A.0022.110409T1800Z-110410T0300Z/
/O.NEW.KEPZ.FW.W.0025.110409T1800Z-110410T0300Z/
/O.NEW.KEPZ.FW.A.0023.110410T1800Z-110411T0200Z/
EL PASO-HUDSPETH-
222 PM MDT FRI APR 8 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT SATURDAY FOR
FOR FIRE WEATHER ZONES 055 AND 056...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR FIRE WEATHER ZONES 055 AND 056...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT SATURDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. 

WINDS THIS AFTERNOON WILL FALL JUST SHORT OF RED FLAG CRITERIA
FOR MOST AREAS EAST OF THE RIO GRANDE. CAUTION IS STILL URGED AS
WINDS OF AROUND 15 MPH WILL CONTINUE THIS AFTERNOON...AND CONDITIONS
REMAIN EXTREMELY DRY ACROSS THE REGION.

* WINDS...FOR SATURDAY...30 TO 40 MPH AT THE 20-FOOT LEVEL WITH
  GUSTS TO 55 MPH POSSIBLE. FOR SUNDAY...20 TO 30 MPH WITH GUSTS
  TO 40 MPH. 

* RELATIVE HUMIDITY...MINIMUM HUMIDITY 10 TO 15 PERCENT.

* TIMING...SATURDAY FROM NOON TO 9 PM MDT AND SUNDAY FROM NOON TO
  8 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ113-090430-
/O.UPG.KEPZ.FW.A.0022.110409T1800Z-110410T0300Z/
/O.NEW.KEPZ.FW.W.0025.110409T1800Z-110410T0300Z/
CAPITAN AND SACRAMENTO MOUNTAINS-
222 PM MDT FRI APR 8 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT SATURDAY FOR
FOR FIRE WEATHER ZONE 113 BELOW 7000 FEET...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM
MDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WINDS...FOR SATURDAY...30 TO 40 MPH AT THE 20-FOOT LEVEL WITH
  GUSTS TO 55 MPH POSSIBLE. FOR SUNDAY...20 TO 30 MPH WITH GUSTS
  TO 40 MPH.

* RELATIVE HUMIDITY...MINIMUM HUMIDITY 10 TO 15 PERCENT.

* TIMING...SATURDAY FROM NOON TO 9 PM MDT AND SUNDAY FROM NOON TO
  8 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$

NMZ110-090200-
/O.CON.KEPZ.FW.W.0024.000000T0000Z-110409T0200Z/
SOUTHWEST MOUNTAINS-
222 PM MDT FRI APR 8 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR FIRE WEATHER ZONE 110 BELOW 7000 FEET...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

* LOCATION...GILA REGION BELOW 7000 FEET.

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 TO 25 MPH WITH GUSTS 
  AROUND 35 MPH. 

* RELATIVE HUMIDITY...MINIMUM HUMIDITY OF 12 TO 15 PERCENT. 
  HIGHER VALUES ABOVE 7000 FT ELEVATION. 

* TIMING...THIS AFTERNOON THROUGH 8 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

&&

$$
JMG

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 7, 2:33 PM MDT, 6 hours 55 minutes earlier.

Area forecast discussion, Apr 7, 2:33 PM MDT, 6 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
233 PM MDT THU APR 7 2011

.SYNOPSIS...
BREEZY THIS EVENING THEN MOSTLY CLEAR WITH DIMINISHING WINDS
OVERNIGHT. BREEZY AND WARM AGAIN FRIDAY WITH INCREASING CLOUDS IN
THE AFTERNOON. SLIGHT CHANCE OF SHOWERS FRIDAY NIGHT AND SATURDAY
AND BECOMING VERY WINDY SATURDAY AFTERNOON AS A STORM AND PACIFIC
FRONT MOVE ACROSS THE AREA. BREEZY AND COOLER SUNDAY...THEN
WARMING UP AGAIN WITH LIGHT WINDS AND LOTS OF SUNSHINE MONDAY.

&&

.DISCUSSION...
INCREASING SOUTHWEST WINDS ALOFT AS A STRONG PACIFIC STORM DROPS
SOUTHWARD ALONG THE COAST TONIGHT AND FRIDAY. THAT STORM WILL TURN
EAST INTO SOUTHERN CALIFORNIA FRIDAY NIGHT THEN HEAD NORTHEAST ACROSS
ARIZONA TO THE FOUR CORNERS AREA BY SATURDAY NIGHT. WINDS ALOFT
WILL REACH 70KT AT 500MB FRIDAY AFTERNOON AND INCREASE TO 90KT ON
SATURDAY...WHILE 750MB WINDS WILL BE 35KTS AND 50KTS RESPECTIVELY.
WITH THE TOP OF THE MIXING LAYER NEAR 600 MB...THE GUST POTENTIAL
IS AROUND 35KT FRIDAY AND 50 TO 55KT SATURDAY. WITH A WEAK GRADIENT
FRIDAY WINDS WILL ONLY BE IN THE BREEZY CATEGORY IN THE AFTERNOON.
HOWEVER...A DEVELOPING LEE SIDE TROUGH WILL BRING A TIGHT GRADIENT
SATURDAY AFTERNOON. THE STRONG WINDS ALOFT AND TIGHT PRESSURE
GRADIENT WILL SUPPORT WINDS REACHING WARNING CRITERIA. ALSO...DUE
TO THE STRONG MIXING AND THE VERY DRY SOIL CONDITIONS...THERE IS A
GOOD CHANCE THAT EXTENSIVE BLOWING DUST WITH LOW VISIBILITY WILL
OCCUR SATURDAY AFTERNOON AND EVENING. THERE IS A SLIGHT CHANCE OF
SHOWERS AS THAT SYSTEM TRACKS TO OUR NORTH SATURDAY AND SATURDAY
NIGHT...BUT THE BEST CHANCE WILL BE IN THE GILA WITH ONLY A VERY
SMALL CHANCE FARTHER EAST. STILL BREEZY TO WINDY SATURDAY NIGHT
AND SUNDAY MORNING AS COOLER AIR MOVES IN BEHIND THE PACIFIC FRONT.
WINDS WILL GRADUALLY TURN MORE TO THE NORTHWEST AND DIMINISH
SUNDAY AFTERNOON AND EVENING. QUICKLY WARMING UP AGAIN MONDAY AS
HIGH PRESSURE MOVES IN FROM THE WEST WITH LIGHT WINDS AND CLEAR
SKIES...THEN BECOMING BREEZY AGAIN TUESDAY AND WEDNESDAY.

&&

.AVIATION...VALID 08/00Z-09/00Z.
VFR CONDS WILL CONTINUE THRU PD WITH FEW-SCT080-100 SCT-BKN200-250.
GUSTY WSW WINDS OF 18-25G35KTS WILL DIE OFF TO AROUND 5-10KTS AT
MOST LOCATIONS BY 04Z WITH KELP REMAINING SLIGHTLY HIGHER THRU MUCH
OF THE NIGHT. WINDS WILL BECOME SW AFT 15Z WITH 15-20G30KTS
EXPECTED.

&&

.FIRE WEATHER...
A STRONG UPPER LOW WILL BE DIVING DOWN THE WEST COAST AND THEN
CROSSING THE FOUR CORNERS AREA SATURDAY NIGHT. THIS WILL INCREASE
SOUTHWEST WINDS ACROSS THE AREA...ESPECIALLY FOR SATURDAY. FRIDAY
STILL LOOKS LIKE A POSSIBLE RED FLAG DAY...ESPECIALLY WESTERN
LOWLAND ZONES WHERE WINDS WILL BE STRONGER...BUT CONFIDENCE NOT REAL
HIGH AND WILL LEAVE WATCH IN EFFECT FOR ALL AREAS AT THIS TIME. ON
SATURDAY EXPECT TO SEE SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO
60 MPH COMBINED WITH RELATIVE HUMIDITIES APPROACHING 10 PERCENT
ACROSS THE LOWLANDS...SO ANOTHER CRITICAL FIRE WEATHER DAY IS
LIKELY. BREEZY CONDITIONS WILL CONTINUE ON THE BACK SIDE OF THE
STORM SYSTEM FOR SUNDAY...BUT THERE WILL BE A BIT OF AN INCREASE IN
LOW LEVEL MOISTURE WITH THE TROUGH PASSAGE. LIGHTER WINDS EXPECTED
FOR MONDAY BEFORE WINDS START TO INCREASE AGAIN FOR TUESDAY AND
WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 56  81  57  81  47 /   0   0   0   0  10
SIERRA BLANCA TX        54  84  56  84  45 /   0   0   0   0   0
LAS CRUCES              50  80  52  80  43 /   0   0   0  10  10
ALAMOGORDO              51  78  52  78  42 /   0   0   0   0  10
CLOUDCROFT              35  60  40  60  28 /   0   0   0   0  10
TRUTH OR CONSEQUENCES   48  77  47  77  39 /   0   0   0  10  10
SILVER CITY             41  70  42  70  26 /   0   0  10  20  20
DEMING                  48  78  49  78  36 /   0   0   0  10  10
LORDSBURG               47  79  47  79  32 /   0   0  10  10  10

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR NMZ111-112.

     WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR NMZ025.

     RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR NMZ112.

TX...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR TXZ055-056.

     RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR TXZ055-056.

&&

21/26
Hazardous weather outlook, Apr 7, 6:01 AM MDT, 15 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
601 AM MDT THU APR 7 2011

NMZ022>025-030>032-TXZ055-056-081215-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
601 AM MDT THU APR 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

WE'LL SEE WINDY CONDITIONS THIS AFTERNOON. THE LOWLANDS WILL SEE 20
TO 30 MPH WINDS...BUT THE SOUTHERN SACRAMENTO MOUNTAINS WILL SEE
STRONGER WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH. THERE IS A
FIRE WEATHER WATCH IN EFFECT FOR THE AREA AND THE SOUTHERN
SACRAMENTO MOUNTAINS ARE UNDER A WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER WINDY DAY ON FRIDAY. SATURDAY WILL SEE VERY WINDY
CONDITIONS. DAMAGING WINDS WILL BE POSSIBLE. WE'LL SEE 35 TO 45
MPH WINDS WITH GUSTS TO 60 MPH. TUESDAY AND WEDNESDAY OF NEXT WEEK
WILL SEE MORE BREEZY TO WINDY AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 6:43 AM MDTHigh Wind WatchEPZ9 hr
Apr 8, 2:22 PM MDTFire Weather WatchEPZDoña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more41 hr
Apr 8, 2:22 PM MDTRed Flag WarningEPZDoña Ana, Lincoln, Otero, Sierra31 hr
Apr 8, 3:32 PM MDTHigh Wind WarningEPZ37 hr

Nearby

Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.